# SDR UIEA2019020503105

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 76,658 hours, 12,397 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHARP DENT ON FUSELAGE SKIN PANEL NEAR STA 540. BETWEEN S-33R AND S-34R.( 1.REPAIR DENT AREA I.A.W. EI NO.T2019A53M-150 REV.1. )
